MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Spare Loop for SUPRALOOP, 200 x 150 mm

KARL STORZ SE & Co. KG Spare Loop for SUPRALOOP, 200 x 150 mm
Model Number 26183MD
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Spare Loop for SUPRALOOP, 200 x 150 mm
Common Device Name
Spare Loop for SUPRALOOP, 200 x 150 mm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
+1(410)441-1327
MDR Report Key50527683
Report Number9610617-2026-02062
Device Sequence Number14965267
Product Code KNF
UDI-Device Identifier04048551393567
UDI-Public04048551393567
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K944793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MD
Device Catalogue Number26183MD
Device Lot NumberPK06
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown